# SDR DALA1304896704

- Difficulty date: February 23, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 44,281 hours, 16,589 cycles
- System (JASC): 5240 · Service Doors
- Part: Gate
- Condition: Corroded
- Location: R1 Door Lower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR LOWER GATE 2 BOTTOM EDGES HAVE PITTING THROUGHOUT,  REPLACED GATE IAW SRM 51-40-02, PG 21, FIG 4.
